# SDR HNAA0400085

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N997HA
- Make and model: Dhav DHC8201
- Aircraft serial: 507
- Aircraft time: 13,927 hours, 15,376 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock
- Condition: Engaged
- Location: Nlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

NOSE WHEELS WOULD NOT RETRACT AFTER UP SELECTION.  ON GROUND FOUND NOSE WHEEL LOCK ENGAGED.  RESET NOSE GAUGE WHEEL LOCK AND INSPECTED GEAR.  NO DEFECTS NOTED.
